| Model Number |
02.12.E0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 april 2026 lot.2336590: (b)(4) items manufactured and released on 22-sep-2023.Expiration date: 2028-sep-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery due to knee instability after about 9 months from primary.There was no indication of trauma or bone quality issues.The surgeon revised the flex 3r - 12mm insert to a flex 3r - 17mm insert for increased stability.The surgery was completed successfully.